# SDR ASAA9551

- Difficulty date: February 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N931AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49232
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 2024T3
- Condition: Dented
- Location: Mid Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING 30K CHECK, A DENT WAS FOUND IN MID-CARGO COMPARTMENT DOOR.  REMOVED DAMAGED AREA.  FABRICATED DOUBLER, FILLER AND SHIMS.  INSTALLED REPAIR WITH SEALANT AND SECURED WITH FASTENERS IAW SRM 52-05, FIGURE 3 AND 5-10-03, PGS 15 AND 18.  (X)
